# SDR 99ZZZX1653

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N274KA
- Make and model: Beech E-90
- Aircraft serial: LW274
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 5052416111R
- Condition: Misoverhauled
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTIONS, BOTH LT AND RT ELEVATOR TRIM ACTUATORS WERE FOUND OUT OF FREE-PLAY LIMITS PER BEECH E90 MM.  ACQUIRED 2 NEW ACTUATORS.  BOTH INSTALLED WITH ALL NEW BUSHINGS AND BOLTS IN SYSTEM.  AFTER FINAL RIGGING, ANOTHER FREE-PLAY CHECK WAS MADE.  THE RT ACTUATOR WAS IN LIMITS BY .001 INCH, LT OUT OF LIMITS BY .009 INCH.  ANOTHER OVERHAULED LT ACTUATOR WAS ACQUIRED AND INSTALLED.  FINAL FREE-PLAY CHECK SHOWED IT TOO WAS OUT OF LIMITS.  ALL 3 ACTUATORS OVERHAULED BY SAME FACILITY.  ANOTHER SET OF LT AND RT ACTUATORS WERE FOUND, BUT SENT BACK TO O/H FACILITY TO BE RE-CHECKED FOR PROPER O/H LIMITS.  SUBMITTER RECOMMENDED ALL BEECH E90 ELEVATOR TRIM ACTUATOR CHANGES HAVE A FINAL FREE-PLAY CHECK MADE.
